Journal of Symplectic Geometry

Volume 11 (2013)

Number 3

A note on $C^0$ rigidity of Hamiltonian isotopies

Pages: 489 – 496

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n3.a8

Author

Sobhan Seyfaddini (Département de Mathématiques et Applications, École Normale Supérieure, Paris, France)

Abstract

We show that a symplectic isotopy that is a $C^0$ limit of Hamiltonian isotopies is itself Hamiltonian if the corresponding sequence of generating Hamiltonians converge in $L^{(1,\infty)}$ topology.

Full Text (PDF format)